Aa
A
A
A
Close
Eye Care Community
21.8k Members
Avatar universal

Eyes staying dialated

Hi My name is Janis, I recently was put on reglan and lexapro after takin only 1 lexapro and 3 reglan i experienced some bad side effects.It started with blurred vision and got worse in the matter of just a few hours.I stopped takin both pills.My dr said the side affects would ware off in 1-2 days but it has been 5 days and my pupils are staying dialated. It is becomeing painful and giving me bad headaches and pressure above my eyes.Im seeing gray and hazey. Is there anything i can do and will i get full use of my eyes back and when?Any advice would help at this moment.

Thanks janis
3 Responses
233488 tn?1310696703
MEDICAL PROFESSIONAL
Call an ophthalmologist's answering service now and arrange to be seen tomorrow morning. If the pain is severe you may need to be checked. There is a small risk that in a predisposed eye that acute angle closure glaucoma could occur due to dilated pupils.

JCH MD
Avatar universal
Thank you for a quick response.
233488 tn?1310696703
MEDICAL PROFESSIONAL
-
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.